MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
Reportable based on analysis completed on analysis completed on 11-oct-2018.A 2.25x16mm synergy drug-eluting was received with no issues reported.However, device analysis revealed a hypotube fracture.Device evaluated by manufacturer: a synergy ii us mr 2.25 x 16 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set equidistant between the proximal and distal markerbands.The crimped stent outer diameter was measured and was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found a hypotube break at the strain relief with part of the strain relief and hub returned separate from the rest of the device.Multiple hypotube kinks were also noted.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7983586
Report Number2134265-2018-61876
Device Sequence Number221884
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2019
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0021676067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1